Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Boundary value problems in microcontinuum fluid mechanics

Author: H. Ramkissoon
Journal: Quart. Appl. Math. 42 (1984), 129-141
MSC: Primary 76A05; Secondary 65R20
DOI: https://doi.org/10.1090/qam/745094
MathSciNet review: 745094
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper examines the existence and uniqueness of solutions of certain boundary-value problems associated with a seemingly complex system of coupled partial differential equations frequently encountered in the field of microcontinuum fluid mechanics. These problems are analyzed using potential theory methods and appealing to results from the theory of singular integral equations. Matrices are introduced to facilitate this analysis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76A05, 65R20

Retrieve articles in all journals with MSC: 76A05, 65R20

Additional Information

DOI: https://doi.org/10.1090/qam/745094
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society